I. Babu?ka, F. Nobile, and R. Tempone, A Stochastic Collocation Method for Elliptic Partial Differential Equations with Random Input Data, In: SIAM Journal on Numerical Analysis, vol.453, pp.1005-1034, 2007.

M. Chevreuil, A. Nouy, and E. Safatly, A multiscale method with patch for the solution of stochastic partial differential equations with localized uncertainties, Computer Methods in Applied Mechanics and Engineering, vol.255, issue.0, pp.255-274, 2013.
DOI : 10.1016/j.cma.2012.12.003

URL : https://hal.archives-ouvertes.fr/hal-00733739

A. Chkifa, A. Cohen, C. Schwab, and . English, High-Dimensional Adaptive Sparse Polynomial Interpolation and Applications to Parametric PDEs, Foundations of Computational Mathematics, vol.4, issue.1, pp.601-633, 2014.
DOI : 10.1007/s10208-013-9154-z

URL : https://hal.archives-ouvertes.fr/hal-01350602

A. Chkifa, Sparse adaptive Taylor approximation algorithms for parametric and stochastic elliptic PDEs, ESAIM: Mathematical Modelling and Numerical Analysis, vol.47, issue.1, pp.253-280, 2013.
DOI : 10.1051/m2an/2012027

I. References, M. K. Deb, I. M. Babu?ka, and J. Oden, Solution of stochastic partial differential equations using Galerkin finite element techniques, Computer Methods in Applied Mechanics and Engineering, vol.19048, issue.01, pp.6359-6372, 2001.

M. Duval, Non-intrusive Coupling: Recent Advances and Scalable Nonlinear Domain Decomposition In: Archives of Computational Methods in Engineering, pp.1-22, 2014.

L. Gendre, O. Allix, and P. Gosselet, A two-scale approximation of the Schur complement and its use for non-intrusive coupling, International Journal for Numerical Methods in Engineering, vol.64, issue.1-4, pp.889-905, 2011.
DOI : 10.1002/nme.3142

URL : https://hal.archives-ouvertes.fr/hal-01224373

L. Gendre, Non-intrusive and exact global/local techniques for structural problems with local plasticity, Computational Mechanics, vol.36, issue.1, pp.233-245, 2009.
DOI : 10.1007/s00466-009-0372-9

URL : https://hal.archives-ouvertes.fr/hal-00437023

R. G. Ghanem and P. D. Spanos, Stochastic Finite Elements: A Spectral Approach, pp.0-387, 1991.
DOI : 10.1007/978-1-4612-3094-6

I. References and C. Hager, Solving dynamic contact problems with local refinement in space and time, In: Computer Methods in Applied Mechanics and Engineering, issue.0, pp.201-204, 2012.

B. M. Irons and R. C. Tuck, A version of the Aitken accelerator for computer iteration, International Journal for Numerical Methods in Engineering, vol.1, issue.3, pp.275-277, 1969.
DOI : 10.1002/nme.1620010306

U. Küttler and W. A. English, Fixed-point fluid???structure interaction solvers with dynamic relaxation, Computational Mechanics, vol.35, issue.6???8, pp.61-72, 2008.
DOI : 10.1007/s00466-008-0255-5

L. Maître and O. , Multi-resolution analysis of Wiener-type uncertainty propagation schemes, Journal of Computational Physics, vol.1972, pp.502-531, 2004.

L. Maître and O. , Uncertainty propagation using Wiener?Haar expansions, Journal of Computational Physics, vol.1971, pp.28-57, 2004.

Y. Liu, Q. Sun, and X. Fan, A non-intrusive global/local algorithm with non-matching interface: Derivation and numerical validation, Computer Methods in Applied Mechanics and Engineering, vol.277, issue.0, pp.81-103, 2014.
DOI : 10.1016/j.cma.2014.04.012

I. References and A. Lozinski, Méthodes numériques et modélisation pour certains problèmes multi-échelles " . Habilitation à diriger des recherches, 2010.

A. J. Macleod, Acceleration of vector sequences by multi-dimensional ??2 methods, Communications in Applied Numerical Methods, vol.49, issue.4, pp.385-392, 1986.
DOI : 10.1002/cnm.1630020409

C. Soize and R. Ghanem, Physical Systems with Random Uncertainties: Chaos Representations with Arbitrary Probability Measure, SIAM Journal on Scientific Computing, vol.26, issue.2, pp.395-410, 2004.
DOI : 10.1137/S1064827503424505

URL : https://hal.archives-ouvertes.fr/hal-00686211

X. Wan and G. E. Karniadakis, An adaptive multi-element generalized polynomial chaos method for stochastic differential equations, Journal of Computational Physics, vol.209, issue.2, pp.617-642, 2005.
DOI : 10.1016/j.jcp.2005.03.023

D. Xiu and J. Hesthaven, High-Order Collocation Methods for Differential Equations with Random Inputs, SIAM Journal on Scientific Computing, vol.27, issue.3, pp.1118-1139, 2005.
DOI : 10.1137/040615201

D. Xiu and G. Karniadakis, The Wiener--Askey Polynomial Chaos for Stochastic Differential Equations, SIAM Journal on Scientific Computing, vol.24, issue.2, pp.619-644, 2002.
DOI : 10.1137/S1064827501387826

J. Xu, Iterative Methods by Space Decomposition and Subspace Correction, SIAM Review, vol.34, issue.4, pp.581-613, 1992.
DOI : 10.1137/1034116